Hearing loss in children receiving cisplatin chemotherapy.

@article{McHaney1983HearingLI,
  title={Hearing loss in children receiving cisplatin chemotherapy.},
  author={V A McHaney and Gregory M. Thibadoux and Frank A. Hayes and Alexander A. Green},
  journal={The Journal of pediatrics},
  year={1983},
  volume={102 2},
  pages={
          314-7
        }
}
  • V A McHaney, Gregory M. Thibadoux, +1 author Alexander A. Green
  • Published in The Journal of pediatrics 1983
  • Medicine
  • Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv

    Topics from this paper.

    Citations

    Publications citing this paper.
    SHOWING 1-10 OF 44 CITATIONS

    Adverse Drug Reactions in Hospitalised Children

    VIEW 6 EXCERPTS
    CITES BACKGROUND & RESULTS
    HIGHLY INFLUENCED

    Ototoxicity of cisplatinum in children and adolescents.

    VIEW 4 EXCERPTS
    CITES RESULTS & BACKGROUND
    HIGHLY INFLUENCED

    Cancer Neurology in Clinical Practice